Distributionen der Räume D L p ' als Randverteilungen analytischer Funktionen

Z. Łuszczki; Z. Zieleźny

Colloquium Mathematicae (1961)

  • Volume: 8, Issue: 1, page 125-131
  • ISSN: 0010-1354

How to cite


Łuszczki, Z., and Zieleźny, Z.. "Distributionen der Räume $D^{\prime }_{L^p}$ als Randverteilungen analytischer Funktionen." Colloquium Mathematicae 8.1 (1961): 125-131. <http://eudml.org/doc/210860>.

author = {Łuszczki, Z., Zieleźny, Z.},
journal = {Colloquium Mathematicae},
language = {ger},
number = {1},
pages = {125-131},
title = {Distributionen der Räume $D^\{\prime \}_\{L^p\}$ als Randverteilungen analytischer Funktionen},
url = {http://eudml.org/doc/210860},
volume = {8},
year = {1961},

AU - Łuszczki, Z.
AU - Zieleźny, Z.
TI - Distributionen der Räume $D^{\prime }_{L^p}$ als Randverteilungen analytischer Funktionen
JO - Colloquium Mathematicae
PY - 1961
VL - 8
IS - 1
SP - 125
EP - 131
LA - ger
UR - http://eudml.org/doc/210860
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.